Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I had really bad acne growing up and finally with the help of the pill and benzac my acne went away in year 11. I was on a pretty strong pill until recently when my doctor told me it was too strong and I should go on a weaker one (strong ones cause blood clots and stuff) but now my skin is playing up. I haven't been on benzac for ages but was thinking of going back on it? My skin is nowhere near as bad as it used to be but I dont want it to get worse. Thanks in advance.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×